# SDR ASAA2021111536642

- Difficulty date: November 15, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A550616
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS CORROSION AT LBL 54. GROUNDED - YES. REMOVED CORROSION AT STA 986 FLOOR BEAM AT LBL 54 AND FOUND TO BE OUT OF LIMITS IAW 737-900ER SRM 53-70-51-1A-1 4F REPAIRED BEAM IAW 737-900ER SRM 53-70-51-2R-6 FIG 205W=1.0 O=.150 R=.121 L=1.0 D=.029.
